MathSciNet Relay Station
MathSciNet bibliographic data
MR690651 58G25 (35P15 52A40 53C20 58G30)
Bérard, Pierre; Meyer, Daniel Inégalités isopérimétriques et applications. (French) [Isoperimetric inequalities and applications] Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 3, 513–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement